# SDR DALA2023082406890

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 27,256 hours, 3,473 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 DIRTY SOCK SMELL WHEN APU IS IN USE. CORRECTIVE ACTION: FOUND DIRTY SOCK SMELL WHEN APU IS IN USE. ISOLATED BOTH ENGINES NO SMELL EVIDENT. INSPECTED APU DUCTING (BLEED) FOUND EVIDENT OF OIL IN DUCTING AND COMPRESSOR SECTION. APU REMOVED + REPLACED. C/W ECS DECONTAMINATION. R/R L + R WATER EXTRACTOR. R/R L + R PACK FLOW CONTROL VALVES. PERFORMED OPS CHECK OF SYSTEM. (4436838)
